Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
emmabrown

im worried about my nose.

I'm a bit worried about my nose... eusa_think.gif

quick history: I've been on roaccutane (25mg dose) for around 3, perhaps 4 months, and I have 30 more days left, so like over a month or whatever, of the course.

my skin looks the best it has in absolute years, its amazing, I feel a lot better about myself, and stuff, and although the lip thing is annoying, everything else is easy to cope with. eusa_clap.gif

well till a few days ago, I've noticed that inside both sides of my nose, theres bleeding, not like a nose bleed cause its been around 4 days now. I feel it, and it makes my breathing hard, especially while laying down, after sleep, I can hardly breathe when first awake, but well, I'm a little worried, it isnt a lot of blood, not pouring or anything, but its damp, the blood keeps getting hard, but it feels weird so I remove it and it gets bloody again, it doesnt seem to be healing, I wouldnt be worried normally, but since I'm on 'tane, I'm just a bit nervous it may be related to that, and stuff.

could it be? and if so, is it ok?

Share this post


Link to post
Share on other sites

i dont know so much about roaccutane, but if your worried just go and ask your doc, it cant be that bad, can it? and dont worry, im sure your nose will be ok smile.gif

Share this post


Link to post
Share on other sites

it more than likely is related to the accutane. the samething happens to me and it's because the skin in your nose is drying out. i sometimes put chapstick or vaseline up there and it helps. i imagine once you're off the stuff your nose will return to normal, but it never hurts to ask your derm.

Share this post


Link to post
Share on other sites

Put some aquaphor or vaseline up into each nostril. that will help 100%. promise.

BTW, that side effect is VERY common, so don't worry.

Share this post


Link to post
Share on other sites

whenever I blow my nose, more times than not, its a little bloody also. Its the accutane. I have been on it for nearly a month. I wouldnt be too worried about it unless you see massive amounts of blood. Its most likely the dryness affecting the inside of your nose or somethin.

Share this post


Link to post
Share on other sites

yup just a minor side effect,=/ i had a nosebleed throughout the night when i was sleeping so everything just went down my throat eusa_dance.gif needless to say my breakfast wasnt very tasty

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×